Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1988, Volume 44, Issue 6, Pages 850–852 (Mi mz4208)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Functional-differential equations with continuous coefficients

V. G. Kurbatov


Full text: PDF file (290 kB)

Bibliographic databases:
Received: 30.06.1986

Citation: V. G. Kurbatov, “Functional-differential equations with continuous coefficients”, Mat. Zametki, 44:6 (1988), 850–852

Citation in format AMSBIB
\Bibitem{Kur88}
\by V.~G.~Kurbatov
\paper Functional-differential equations with continuous coefficients
\jour Mat. Zametki
\yr 1988
\vol 44
\issue 6
\pages 850--852
\mathnet{http://mi.mathnet.ru/mz4208}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=983557}
\zmath{https://zbmath.org/?q=an:0674.47031}


Linking options:
  • http://mi.mathnet.ru/eng/mz4208
  • http://mi.mathnet.ru/eng/mz/v44/i6/p850

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Guseva E.Yu. Kurbatov V.G., “Inverse-Closedness of Subalgebras of Integral Operators With Almost Periodic Kernels”, Complex Anal. Oper. Theory, 14:1 (2020), 4  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:130
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021